# SDR 2008FA0000479

- Difficulty date: June 17, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, EICAS MSG TE FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED WHEN ANY TE FLAP POSITION SELECTED.  FLAP FAIL TO MOVE SELECTED POSITION.  IAW FIM 27-51-00, FIG 105, BLOCKS 1,21,22,23,43 WAS ACCOMPLISHED AND IAW FIM 27-51-00, FIG 104 BLOCK 1 TO 4 IT IS OK, FSEU BITE WAS ACCOMPLISHED.  (K)
